# SDR DXTA200701981

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 10,154 hours, 8,133 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, GEAR UNSAFE AND HYDRAULIC PRESS ON LIGHT REMAINED ILLUMINATED. NORMAL INDICATIONS ON GEAR EXTENSION.  JACKED AIRCRAFT & DUPLICATED FAULT FOUND LH MLG UPLOCK ROLLER NOT COMPLETELY ENGAGED ON UPLOCK HOOK.  CLEANED & LUBED UPLOCK ROLLER & ADJUSTED LT MLG DOOR.  CYCLED GEAR 10 TIMES WITH NO FAULTS IAW CE560XL M/M 32-11-01/32-31-05.
